2

Flower orange  kaylynnerfeagan wrote over 2 years ago

My INR was a 3.4 today, I've had a raging headache for 2 days and had a couple of bloody stools, I just feel awful. Can I cram myself full of vitamin k foods and feel better within 24 hours? I call a "Coumadin clinic" and that gal wasn't too confident with her advice.. which was only to change my dose for today then get it checked in 2 weeks.

Category: INR

Total Views: 1104

Total Comments: 5

Disclaimer


All Comments (5)

Comment on this post  



1

Butterfly  Calibythesea - (10) - posted 3 months ago

Im shocked more people are not responding, commenting, and learning from each other.

Reply to Calibythesea

1

  APS Foundation of America  (website) - (3) - posted over 2 years ago

If you have bloody stools, you need to be going to the ER, not cramming your body with Vitamin K and causing a clot. Vitamin K is a consistent thing. Not a roller coaster thing.

Reply to APS Foundation of America

1

Wolf  Pavan - - posted over 2 years ago

Hey kaylnn, how are you doing now? Did you end up going to the ER or doctor to see what was going on with your headaches?

It's best to go just to be safe.

Please let us know how it all went after things settle down.

Reply to Pavan

1

Dog and kitten sleep  Veronica - - posted over 2 years ago

An INR of 3.4 isn't usually considered dangerously high. Most people's target INR range is 2.0-3.0, but some people have a target INR range of 2.5-3.5.

When I was in a similar situation in the past, my nurse did the same thing where she adjusted my dosage slightly and told me to retest in a week.

HOWEVER, did you tell the people at the Coumadin Clinic you were experiencing bloody stool and headaches?? Your symptoms do not seem safe. You should probably head over to the ER.

I wouldn't advise taking in a lot of vitamin k because when you retest your INR could be really low and out of your target range which would cause other problems.

Reply to Veronica

2

White lion yawn  slick0893 - (8) - posted over 2 years ago

eating a lot of foods high in vitamin k is not a good idea. if yu are feeling that bad you might need to go to the ER. they will check your inr

Reply to slick0893

Start managing your Warfarin Register for Free